# SDR QXEA2018111600421

- Difficulty date: November 14, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 8,716 hours, 9,236 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Part serial: MALNMC0122
- Condition: Inoperative
- Location: Nlg
- Part time: 8,716 hours, 9,236 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION NOSE DOOR AND NOSE UNSAFE LIGHT REMAINED ILLUMINATED APPROXIMATELY 10 SECONDS AFTER MAIN GEAR WIRE UP. FERRIED. REMOVED FROM SERVICE. R+R OF NLG MECHANICAL SEQUINCE VALVE, NLG DOORS SOLENOID SEQUINCE VALVE AND NLG DOORS ACTUATOR. OPERATIONAL TESTS OF THE LANDING GEAR EXTENSION + RETRACTION IS GOOD IAW AMM 32-31-00-710-801. PERFORMED 10 CYCLES OF EXTENSION + RETRACTION, ALL GEAR INDICATIONS ARE NORMAL. AIRCRAFT RETURNED TO SERVICE.
